Each tablet contains:
Paracetamol BP 500 mg
Paracetamol has analgesic and antipyretic effects. It inhibits the prostaglalandin synthesis in the brain to relieve pains of moderate intensity, such as headache, dysmenorrhoea, pain in muscle and nerve disorders. It reduces fever by a direct effect on the heat-regulating centre to increase dissipation of body heat.
It is rapidly and completely absorbed from the G.I.T. and metabolised in the liver. The hydroxylated metabolites are responsible for methemoglobin formation and hepatoloxity. About 3% of the absorbed paracetamol is excreted unchanged in the urine and about 80% in conjugated forms.
For relief of fever and pain of moderate intensity e.g. headache, dysmenorrhoea and toothache.
Product Code: 8-886301-756400